Facebook Pixel
EmpowHER Guest

Started period a week late. Could I still be pregnant?

By Anonymous January 23, 2015 - 9:12pm
Rate This

I took Plan B four hours after the condom broke on December 18th, a day after my period finished. I didn't have my next expected period, January 8th, until exactly a week later, January 15th. Could I still be pregnant?

Add a Comment2 Comments


Hello, and thank you for sharing you question.

Whenever you take en emergency contraceptive a common side affect is irregular bleeding after you take it.  This is to be expected.  Since you had you period, you are not pregnant.  It is late because of taking Plan B.

If you are still worried however, you can always take a pregnancy test.


January 24, 2015 - 11:22am
EmpowHER Guest

I would also like to add that I bled a week later after taking Plan B for a few days, but it wasn't my period. I looked it up; it had something to do with Plan B. And I was spotting a day before my expected period date.

January 23, 2015 - 9:45pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!